# SDR QXEA2012102001320

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Damaged
- Location: Rt Mlg Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG YOKE LOWER INBD LUG HAS CHAFE DAMAGE ON FORWARD SIDE.  SMOOTHED DAMAGE IAW CMM 32-11-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  PEENED AFFECTED AREA IAW SCR-122-12. ALODINED, PRIMED AND PAINTED REWORKED AREA IAW SCR-122-12.  REPLACED FRAYED BONDING JUMPER IAW SRM 51-41-00-00-01.  COMPLETED IAW TC ISQ-122-12.
